MathSciNet Relay Station
MathSciNet bibliographic data
MR1846746 35J60 (35J70 35K55 35K65)
Mitidieri, Enzo; Pohozaev, Stanislav I. Nonexistence of weak solutions for some degenerate elliptic and parabolic problems on $\Bbb R^n$. J. Evol. Equ. 1 (2001), no. 2, 189–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement